# SDR NSVA2010144

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 5,082 hours, 4,990 cycles
- System (JASC): 2760 · Drag Control System
- Part: Arm
- Condition: Defective
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SPOILER 1 PUSH OFF LIGHT ILLUMINATED, RETURNED TO GATE.  REMOVED AND REPLACED ARMS ON THE NR 1 SPOILER MICRO SWITCH.
